May  2013, 7(2): 197-217. doi: 10.3934/amc.2013.7.197

Asymptotic lower bound on the algebraic immunity of random balanced multi-output Boolean functions

1. 

LAGA, Universities of Paris 8 and Paris 13, CNRS, France

2. 

Department of Algebraic and number theory, University of Sciences and Technology, Houari Boumedienne, Algiers, Algeria, and University of Kasdi Merbah, Ouargla, Algeria

Received  January 2013 Published  May 2013

This paper extends the work of F. Didier (IEEE Transactions on Information Theory, Vol. 52(10): 4496-4503, October 2006) on the algebraic immunity of random balanced Boolean functions, into an asymptotic lower bound on the algebraic immunity of random balanced multi-output Boolean functions.
Citation: Claude Carlet, Brahim Merabet. Asymptotic lower bound on the algebraic immunity of random balanced multi-output Boolean functions. Advances in Mathematics of Communications, 2013, 7 (2) : 197-217. doi: 10.3934/amc.2013.7.197
References:
[1]

F. Armknecht, C. Carlet, P. Gaborit, S. Kunzli, W. Meier and O. Ruatta, Efficient computation of algebraic immunity for algebraic and fast algebraic attacks, in "Advances in Cryptology-EUROCRYPT 2006,'' Springer-Verlag, (2006), 147-164.  Google Scholar

[2]

C. Carlet, A method of construction of balanced functions with optimum algebraic immunity, in "Proceedings of the International Workshop on Coding and Cryptography,'' World Scientific Publishing Co., 2008.  Google Scholar

[3]

C. Carlet, Boolean functions for cryptography and error correcting codes, in "Boolean Models and Methods in Mathematics, Computer Science, and Engineering'' (eds. Y. Crama and P. Hammer), Cambridge Univ. Press, (2010), 257-397. Google Scholar

[4]

C. Carlet and K. Feng, An infinite class of balanced functions with optimal algebraic immunity, good immunity to fast algebraic attacks and good nonlinearity, in "Advances in Cryptology-ASIACRYPT 2008,'' Springer-Verlag, (2008), 425-440.  Google Scholar

[5]

N. Courtois and W. Meier, Algebraic attacks on stream ciphers with linear feedback, in "Proceedings of Eurocrypt 2003,'' Springer, (2003), 345-359; An extended version is available at http://www.cryptosystem.net/stream/  Google Scholar

[6]

D. K. Dalai, K. C. Gupta and S. Maitra, Cryptographically significant Boolean functions: Construction and analysis in terms of algebraic immunity, in "Fast Software Encryption 2005,'' Springer, (2005), 98-111. doi: 10.1007/11502760_7.  Google Scholar

[7]

F. Didier, A new bound on the block error probability after decoding over the erasure channel, IEEE Trans. Inform. Theory, 52 (2006), 4496-4503. doi: 10.1109/TIT.2006.881719.  Google Scholar

[8]

K. Feng, Q. Liao and J. Yang, Maximal values of generalized algebraic immunity, Des. Codes Crypt., 50 (2009), 243-252. doi: 10.1007/s10623-008-9228-0.  Google Scholar

[9]

R. G. Gallager, "Information Theory and Reliable Communication,'' John Wiley and Sons Inc., New York, 1968. Google Scholar

[10]

M. Liu, Y. Zhang and D. Lin, Perfect algebraic immune functions, in "Advances in Cryptology,'' Springer, (2012), 172-189. Google Scholar

[11]

F. J. Macwilliams And N. J. Sloane, "The theory of Error-Correcting Codes,'' Amsterdam, North Holland, 1977. Google Scholar

[12]

W. Meier, E. Pasalic and C. Carlet, Algebraic attacks and decomposition of Boolean functions, in "Advances in Cryptology EUROCRYPT 2004,'' Springer-Verlag, (2004), 474-491. doi: 10.1007/978-3-540-24676-3_28.  Google Scholar

[13]

V. K. Wei, Generalized Hamming weights for linear codes, IEEE Trans. Inform. Theory, 37 (1991), 1412-1418. doi: 10.1109/18.133259.  Google Scholar

show all references

References:
[1]

F. Armknecht, C. Carlet, P. Gaborit, S. Kunzli, W. Meier and O. Ruatta, Efficient computation of algebraic immunity for algebraic and fast algebraic attacks, in "Advances in Cryptology-EUROCRYPT 2006,'' Springer-Verlag, (2006), 147-164.  Google Scholar

[2]

C. Carlet, A method of construction of balanced functions with optimum algebraic immunity, in "Proceedings of the International Workshop on Coding and Cryptography,'' World Scientific Publishing Co., 2008.  Google Scholar

[3]

C. Carlet, Boolean functions for cryptography and error correcting codes, in "Boolean Models and Methods in Mathematics, Computer Science, and Engineering'' (eds. Y. Crama and P. Hammer), Cambridge Univ. Press, (2010), 257-397. Google Scholar

[4]

C. Carlet and K. Feng, An infinite class of balanced functions with optimal algebraic immunity, good immunity to fast algebraic attacks and good nonlinearity, in "Advances in Cryptology-ASIACRYPT 2008,'' Springer-Verlag, (2008), 425-440.  Google Scholar

[5]

N. Courtois and W. Meier, Algebraic attacks on stream ciphers with linear feedback, in "Proceedings of Eurocrypt 2003,'' Springer, (2003), 345-359; An extended version is available at http://www.cryptosystem.net/stream/  Google Scholar

[6]

D. K. Dalai, K. C. Gupta and S. Maitra, Cryptographically significant Boolean functions: Construction and analysis in terms of algebraic immunity, in "Fast Software Encryption 2005,'' Springer, (2005), 98-111. doi: 10.1007/11502760_7.  Google Scholar

[7]

F. Didier, A new bound on the block error probability after decoding over the erasure channel, IEEE Trans. Inform. Theory, 52 (2006), 4496-4503. doi: 10.1109/TIT.2006.881719.  Google Scholar

[8]

K. Feng, Q. Liao and J. Yang, Maximal values of generalized algebraic immunity, Des. Codes Crypt., 50 (2009), 243-252. doi: 10.1007/s10623-008-9228-0.  Google Scholar

[9]

R. G. Gallager, "Information Theory and Reliable Communication,'' John Wiley and Sons Inc., New York, 1968. Google Scholar

[10]

M. Liu, Y. Zhang and D. Lin, Perfect algebraic immune functions, in "Advances in Cryptology,'' Springer, (2012), 172-189. Google Scholar

[11]

F. J. Macwilliams And N. J. Sloane, "The theory of Error-Correcting Codes,'' Amsterdam, North Holland, 1977. Google Scholar

[12]

W. Meier, E. Pasalic and C. Carlet, Algebraic attacks and decomposition of Boolean functions, in "Advances in Cryptology EUROCRYPT 2004,'' Springer-Verlag, (2004), 474-491. doi: 10.1007/978-3-540-24676-3_28.  Google Scholar

[13]

V. K. Wei, Generalized Hamming weights for linear codes, IEEE Trans. Inform. Theory, 37 (1991), 1412-1418. doi: 10.1109/18.133259.  Google Scholar

[1]

Olav Geil, Stefano Martin. Relative generalized Hamming weights of q-ary Reed-Muller codes. Advances in Mathematics of Communications, 2017, 11 (3) : 503-531. doi: 10.3934/amc.2017041

[2]

Sihem Mesnager, Gérard Cohen. Fast algebraic immunity of Boolean functions. Advances in Mathematics of Communications, 2017, 11 (2) : 373-377. doi: 10.3934/amc.2017031

[3]

Daniele Bartoli, Adnen Sboui, Leo Storme. Bounds on the number of rational points of algebraic hypersurfaces over finite fields, with applications to projective Reed-Muller codes. Advances in Mathematics of Communications, 2016, 10 (2) : 355-365. doi: 10.3934/amc.2016010

[4]

Martino Borello, Olivier Mila. Symmetries of weight enumerators and applications to Reed-Muller codes. Advances in Mathematics of Communications, 2019, 13 (2) : 313-328. doi: 10.3934/amc.2019021

[5]

Jian Liu, Sihem Mesnager, Lusheng Chen. Variation on correlation immune Boolean and vectorial functions. Advances in Mathematics of Communications, 2016, 10 (4) : 895-919. doi: 10.3934/amc.2016048

[6]

Andreas Klein, Leo Storme. On the non-minimality of the largest weight codewords in the binary Reed-Muller codes. Advances in Mathematics of Communications, 2011, 5 (2) : 333-337. doi: 10.3934/amc.2011.5.333

[7]

SelÇuk Kavut, Seher Tutdere. Highly nonlinear (vectorial) Boolean functions that are symmetric under some permutations. Advances in Mathematics of Communications, 2020, 14 (1) : 127-136. doi: 10.3934/amc.2020010

[8]

Deng Tang. A note on the fast algebraic immunity and its consequences on modified majority functions. Advances in Mathematics of Communications, 2020, 14 (1) : 111-125. doi: 10.3934/amc.2020009

[9]

Sara D. Cardell, Joan-Josep Climent. An approach to the performance of SPC product codes on the erasure channel. Advances in Mathematics of Communications, 2016, 10 (1) : 11-28. doi: 10.3934/amc.2016.10.11

[10]

Constanza Riera, Pantelimon Stănică. Landscape Boolean functions. Advances in Mathematics of Communications, 2019, 13 (4) : 613-627. doi: 10.3934/amc.2019038

[11]

Carolyn Mayer, Kathryn Haymaker, Christine A. Kelley. Channel decomposition for multilevel codes over multilevel and partial erasure channels. Advances in Mathematics of Communications, 2018, 12 (1) : 151-168. doi: 10.3934/amc.2018010

[12]

Joan-Josep Climent, Diego Napp, Raquel Pinto, Rita Simões. Decoding of $2$D convolutional codes over an erasure channel. Advances in Mathematics of Communications, 2016, 10 (1) : 179-193. doi: 10.3934/amc.2016.10.179

[13]

Claude Carlet, Serge Feukoua. Three basic questions on Boolean functions. Advances in Mathematics of Communications, 2017, 11 (4) : 837-855. doi: 10.3934/amc.2017061

[14]

Bimal Mandal, Aditi Kar Gangopadhyay. A note on generalization of bent boolean functions. Advances in Mathematics of Communications, 2021, 15 (2) : 329-346. doi: 10.3934/amc.2020069

[15]

David Keyes. $\mathbb F_p$-codes, theta functions and the Hamming weight MacWilliams identity. Advances in Mathematics of Communications, 2012, 6 (4) : 401-418. doi: 10.3934/amc.2012.6.401

[16]

Peter Beelen, David Glynn, Tom Høholdt, Krishna Kaipa. Counting generalized Reed-Solomon codes. Advances in Mathematics of Communications, 2017, 11 (4) : 777-790. doi: 10.3934/amc.2017057

[17]

Yang Yang, Xiaohu Tang, Guang Gong. Even periodic and odd periodic complementary sequence pairs from generalized Boolean functions. Advances in Mathematics of Communications, 2013, 7 (2) : 113-125. doi: 10.3934/amc.2013.7.113

[18]

Junchao Zhou, Yunge Xu, Lisha Wang, Nian Li. Nearly optimal codebooks from generalized Boolean bent functions over $ \mathbb{Z}_{4} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020121

[19]

Claude Carlet, Khoongming Khoo, Chu-Wee Lim, Chuan-Wen Loe. On an improved correlation analysis of stream ciphers using multi-output Boolean functions and the related generalized notion of nonlinearity. Advances in Mathematics of Communications, 2008, 2 (2) : 201-221. doi: 10.3934/amc.2008.2.201

[20]

Rui Zhang, Sihong Su. A new construction of weightwise perfectly balanced Boolean functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021020

2020 Impact Factor: 0.935

Metrics

  • PDF downloads (59)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]